# SDR VNAA2016121800035

- Difficulty date: December 18, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 28,442 hours, 28,378 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 491039
- Part serial: SPP0038
- Condition: Damaged
- Location: Mlg Brake
- Part time: 11,723 hours, 11,649 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BRAKE OVERHEAT WARNING DURING TAKE OFF. REMOVED AND REPLACED THE MAIN LANDING GEAR LEFT OUTBOARD HARNESS.
